Advanced search

Sulfasalazine-associated encephalopathy in a patient with Crohn's disease.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
SCHOONJANS, R, A MAST, G VANDENABEELE, D DEWILDE, Eric Achten, V VANMAELE, and W PAUWELS. 1993. “Sulfasalazine-associated Encephalopathy in a Patient with Crohn’s Disease.” American Journal of Gastroenterology 88 (10): 1759–1763.
APA
SCHOONJANS, R., MAST, A., VANDENABEELE, G., DEWILDE, D., Achten, E., VANMAELE, V., & PAUWELS, W. (1993). Sulfasalazine-associated encephalopathy in a patient with Crohn’s disease. AMERICAN JOURNAL OF GASTROENTEROLOGY, 88(10), 1759–1763.
Vancouver
1.
SCHOONJANS R, MAST A, VANDENABEELE G, DEWILDE D, Achten E, VANMAELE V, et al. Sulfasalazine-associated encephalopathy in a patient with Crohn’s disease. AMERICAN JOURNAL OF GASTROENTEROLOGY. 1993;88(10):1759–63.
MLA
SCHOONJANS, R, A MAST, G VANDENABEELE, et al. “Sulfasalazine-associated Encephalopathy in a Patient with Crohn’s Disease.” AMERICAN JOURNAL OF GASTROENTEROLOGY 88.10 (1993): 1759–1763. Print.
@article{203386,
  author       = {SCHOONJANS, R and MAST, A and VANDENABEELE, G and DEWILDE, D and Achten, Eric and VANMAELE, V and PAUWELS, W},
  issn         = {0002-9270},
  journal      = {AMERICAN JOURNAL OF GASTROENTEROLOGY},
  language     = {eng},
  number       = {10},
  pages        = {1759--1763},
  title        = {Sulfasalazine-associated encephalopathy in a patient with Crohn's disease.},
  volume       = {88},
  year         = {1993},
}